Welcome to our community. Please fill in the following template as a way of introducing yourself, and helping others to understand your background and situation.
Where are you from (country)?CHINA
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?) pfs foundation
What is your current age, height, weight? 23years old 175cm 66kg
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?finasteride
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
What condition was being treated with the drug?
For how long did you take the drug (weeks/months/years)?
3mounths 1 year
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
How long into your usage did you notice the onset of side effects?
1mounth 1 year
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
[√ ] Loss of Libido / Sex Drive
[ √] Erectile Dysfunction
Loss of Morning Erections
Loss of Spontaneous Erections
Loss of Nocturnal Erections
[ √] Watery Ejaculate
[√] Reduced Ejaculate
Inability or Difficulty to Ejaculate / Orgasm
[√ ] Reduced Sperm Count / Motility
[ √] Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
[√ ] Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
[√ ] Lack of Motivation / Feeling Passive / Complacency
Extreme Anxiety / Panic Attacks
Severe Depression / Melancholy
Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
[√ ] Testicular Shrinkage / Loss of Fullness
[ √] Genital numbness / sensitivity decrease
[ √] Gynecomastia (male breasts)
[√ ] Muscle Wastage
[√ ] Muscle Weakness
[ √] Joint Pain
[√ ] Dry / Dark Circles under eyes
[ √] Persistent Fatigue / Exhaustion
[√ ] Stomach Pains / Digestion Problems
[ √] Constipation / “Poo Pellets”
[√ ] Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
[ √] Frequent urination
[ √] Lowered body temperature
Other (please explain)
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
High T, high prolactin levels during medication.Three months after stopping the drug, the hormones were completely normal
Anything not listed in the above questions you’d like to share about your experience?
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I started taking Finasteride on 2019.08.01, and side effects began to appear on 2020.09.15.It was just a weak erection at first, so I didn’t stop taking it.But it got worse and worse, with breast growth, difficulty getting an erection, and the skin on the fingertips becoming hard.I had a hormone test in November and it was high T, high prolactin levels.I stopped taking the medication in December and recovered well in January and February.But on March 14th it crashed. The testicles contracted, It’s very difficult to get an erection,Semen is thinning , my legs became numb easily,and Muscle twitching.
I had another hormonal test and found that all my hormone levels were normal.I went to see a lot of doctors again, and now I’m starting to get HCG injections, 3000 IU twice a week.Now I have been injected for about two weeks and have not felt any significant improvement.Sometimes I still break down, sometimes I feel better.The erection is still weak and the semen is still thin.But I have noticed that my hair loss has increased since the HCG injection